# SDR DL72S972643

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476DA
- Make and model: Boeing 727232
- Aircraft serial: 20753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 65562312
- Condition: Cracked
- Location: Bs 373
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, FWD GALLEY DOOR SURROUND DOUBLER, UPPER HINGE: REPAIR FOR CRACK AT HINGE CUTOUT.  THE FWD GALLEY DOOR SURROUND DOUBLER WAS FOUND WITH A 1.8 CRACK AT THE UPPER HINGE CUTOUT.  THE CRACK WAS STOP DRILLED AND A DOUBLER REPAIR INSTALLED PER BOEING S/B 727-53-0136 AND DOCUMENTED PER ER/A 363425-14.
